Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Evolution system approximations of solutions to closed linear operator equations


Author: Seaton D. Purdom
Journal: Trans. Amer. Math. Soc. 215 (1976), 63-79
MSC: Primary 47B44; Secondary 47A50
MathSciNet review: 0420331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: With S a linearly ordered set with the least upper bound property, with g a nonincreasing real-valued function on S, and with A a densely defined dissipative linear operator, an evolution system M is developed to solve the modified Stieljes integral equation $ M(s,t)x = x + A((L)\smallint _S^t dgM( \cdot ,t)x)$. An affine version of this equation is also considered. Under the hypothesis that the evolution system associated with the linear equation is strongly (resp. weakly) asymptotically convergent, an evolution system is used to approximate strongly (resp. weakly) solutions to the closed operator equation $ Ay = - z$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B44, 47A50

Retrieve articles in all journals with MSC: 47B44, 47A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0420331-X
PII: S 0002-9947(1976)0420331-X
Keywords: Dissipative, evolution system, product integral, asymptotically convergent
Article copyright: © Copyright 1976 American Mathematical Society